I'm very sorry. Radiesse really isn't recommended in the thin-skinned area under the eyes, unless your injector is putting it very deep and usually putting another softer HA filler like Restylane over it. There isn't a product that dissolves Radiesse. What I might suggest is a visit to a board-certified injector (and not a nurse!) who may be able to inject some lidocaine into the lumpy area and move it around with pressure - do not do this on your own! The only other thing that works (sometimes!) is to have the lumps injected with cortisone. This isn't normally something that's done because it doesn't always work, but it can sometimes help, so if you're really that unhappy, it may be worth a shot. Don't go to a nurse for injections like these, though, please, as you've now seen this is an art, especially with Radiesse, that cannot be removed or altered all that much after it's injected. You need to see very experienced and trained injectors for this.
My Botox Nurse Injected Radiesse Under my Eyes for the Bags. Lumps Are Horrible, Any Help? (photo)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 13
My Botox Nurse Injected Radiesse Under my Eyes for the Bags. Lumps Are Horrible, Any Help?
Although Radiesse is a great filler to use to build and contour the cheek, its not recommended to use for tear troughs. Restylane is a great product to use under and around the eyes.
Lumps after Radiesse
It appears from the photos you submitted that you may be having some early edema of the lower lids from the injection trauma rather than "lumps" from Radiesse. If so, this should resolve over the coming weeks.
Radiesse is a great product but not one I use immediately under the eyes where the skin is thin. It is typically placed much deeper within the skin or directly on top of the bone. The area under the eyes is best treated with a hyaluronic acid product such as Radiesse or Juvederm.
Be patient and this will likely resolve without complication.
You might also like...
Radiesse "lumps" after undereye injection
Although your question does not state how long after injection these photos were taken, it looks like a relatively early post - injection swelling.
I bet this area will settle down 90% in the first few months. The residual swelling, however, will need to resolve as the filler dissolves.
I agree with previous posters - Restylane is the single best choice next time.
Radiesse under eyes, now have lumps and bags!
Radiesse is a great product but not the best for the thin skin under the eyes. You may have some secondary swelling that will take a while to resolve. Warm compresses and massage will do the most for you now. This will resolve with time!
Radiesse in Tear Troughs
Restylane is a better choice for this area, but Radiesse in this area should be injected onto the bone. The lumpiness may improve with time and massage. However, you may have to wait this out. Another option is to smooth uneveness with Restylane.
Radiesse Around the Eyes - Lumps
Yikes...I'm very sorry that you're having this problem. Hopefully, this is relatively early in the course (a few days) and a lot of what is visible in the photo is swelling from the injection itself. If so, then more of this can be expected to go down on its own than if it is later and the result of the filler. I generally reserve Radiesse for some of the deeper areas of injection (malar - cheek - prominences and nasolabial folds) and for those areas I find it to be one of the most effective fillers. I would usually recommend a hyaluronic acid (such as Restylane or Juvederm) in this anatomic area.
At this point I would urge you strongly to see a board-certified physician near you; someone who is experienced in this procedure and can assess you in person. This is not something I would be comfortable diagnosing and treating via this forum.
I hope that this helps and good luck,
Radiesse Around the Eyes
There are a few possibilities here. One is that this is temporary swelling and should go down within a few weeks at the most. It could also be that the nurse improperly injected the product. Injecting Radiesse around the eyes is a very technically difficult procedure that requires precise injection techniques and knowledge of the vasculature and anatomy of the area. Try massaging the area and if it doesn't change in a few weeks seek a physician who is more experienced in injecting Radiesse. In the future, be more cautious about letting anyone inject around the eyes, especially with Radiesse.
When was the injection done? Some of the lump may be swelling. The problem with Radiesse is that it cannot be dissolved (unlike Restylane, Juvederm, Belatero, Perlane). See an oculoplastic specialist for evaluation.
Radiesse should not be used around the eyes
Radiesse can be a great filler when used appropriately. Unfortunately, your nurse injector didn't have the training to know that Radiesse shouldn't be used around the eyes in the thin skinned areas and is not approved for such an area. Your lumps should improve over time, but may take around 9 months to a year for the product to dissolve. Steroid injections are helpful in speeding up this time period in some patients. In recent years, there are so many places offering injections, that the skill and training of the injector can vary tremendously. Its important to seek out qualified board certified physicians such as facial plastic and plastic surgeons and dermatologists that have had adequate training in facial anatomy and injectables. Don't compromise safety for a good price.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.